# SDR FDEA200911234123

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208381
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MIS-DRILLED FASTENER HOLES STA 1130 FLOORBEAM RBL 25 TO RBL 65.   REMOVED WEB AT STA 1130-1148, CUT-OUT DAMAGED AREA DIMS 2" X 1 1/4", FABRICATED ANGLE, HEAT TREATED PART TO T6 CONDITION IAW FASI   ER NR 2-37153-801 REV A ON FASI FORM NR FAS0115 REV 19, MADE INSURANCE CUT .04 LARGER, FABRICATED STRAP  AND RADIUS FILLER, & FILLER AND INSTALLED REPAIR PARTS AND WEB IAW SRM 51-30-2, 53-10-8 AND 51-30-5.
